# SDR SWIA971865

- Difficulty date: July 4, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 17,121 hours, 24,247 cycles
- Engine: Pwa PW118B
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Condition: Failed
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN WINDSHIELD HEAT WAS TURNED ON CLIMBING THROUGH 18,000 FT, RECIEVED SINGLE CHIME AND DEICE LIGHT ON MAP LEFT WINDSHIELD HEAT INOP LIGHT ILLUMINATED.  AFTER ADDRESSING QRH AND TURNING OFF LEFT WINDSHIELD HEAT, THE SINGLE CHIME WOULD SOUND CONTINUOUSLY FOR ABOUT 15 SECONDS, EVEN AFTER CANCELLING ALARM, INOP LIGHT REMAINED ON WHILE SWITCH WAS OFF.  INSPECTED WINDSHIELD RESISTANCE, TESTS GOOD.  ALL CIRCUITS INSPECTED WIRING SYSTEMS, NO FAULTS NOTED.  REMOVED AND REPLACED TEST RELAY K0094, REMOVED AND REPLACED RCCB (CB183).  REMOVED AND REPLACED POWER SWITCH, OPERATED SYSTEM TESTS GOOD IAW EMB MM 304000.  PRESSURIZED AC, NO FAULTS NOTED.  P/N ON SM600RATSAI, S/N ON 57450, P/N OFF SM600D75111, S/N 58047.
